# SDR MZZA2010011400003

- Difficulty date: January 10, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 35,507 hours, 13,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT RT FLOOR SUPPORT BETWEEN STA 360 & STA 344 UPPER FLANGE HAS 2 EA.  CRACKS ORIGINATING FROM 2 EA. FASTENER HOLES DAMAGE IS OUT OF LIMITS PER SRM 53-10-51 AD1.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02 REF TO FORM 44.0008CM FOR ALL WORK DONE.  A/C OK FOR SERVICE.
